# SDR AALA201712079018

- Difficulty date: December 6, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 51,659 hours, 29,937 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fairing
- Part number: 121117794
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT HAND EMERGENCY EXIT ROW 14 WINDOW SLIDING SHADE CAME OFF. REPLACED WINDOW FAIRING ASSEMBLY AT ROW 14 PER MM 25-23-47. OPERATIONS CHECK GOOD.
